Ramon Jansana

Ramon Jansana

Ramon Jansana
PhD in Philosophy from the University of Barcelona
Professor at the University of Barcelona

Personal webpage

email: jansana@ub.edu

Biosketch

Born in 1952 in Barcelona. Obtained the PhD in Philosophy in 1982 with a dissertation on Set Theory. In  1984 he obtained a permanent position at the University of Barcelona and is full professor at this university since 2003. His research focuses on algebraic logic. Has published around 50 papers on Logic and three books. He is a member of the Editorial board of two international journals in Logic and of the steering committee of the series of meetings TACL (Topology, Algebra and Categories in Logic).

 

Research Interests

  • Algebraic logic
  • Abstract algebraic logic
  • Non Classical logics
  • Topological dualities for algebras related to logic

 

Selected publications

  • J. Czelakowsky and R. Jansana, Weakly algebraizable logics. The Journal of Symbolic Logic 65, (2000) pp. 641-668
  • S. Celani and R. Jansana, Bounded distributive lattices with strict implication. Mathematical Logic Quarterly 51, (2005) pp. 219-246
  • J.M. Font and R. Jansana, A General Algebraic Semantics for Sentential Logics, second revised edition, Association for Symbolic Logic, Lecture Notes in Logic 7, electronic version, 2009. http://projecteuclid.org/euclid.lnl/1235416965
  • M. Gehrke, R. Jansana and A. Palmigiano, Canonical extensions for congruential logics with the deduction theorem. Annals of Pure and Applied Logic161 (2010), pp. 502-1519
  • G. Bezhanishviliand R. Jansana, Esakia style duality for implicative meet-semilattices. Applied Categorical Structures 21-2 (2013), pp. 181-208